# SDR FDEA202209302416

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB116418
- Condition: Broken
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE FORMER FOUND LOWER ATTACH BROKEN AT XOS 906.  BROKEN FORMER REMOVED AND REPLACED   WITH FABRICATED FORMER AS PER SRM 51-33-01-OG. FORMER FABRICATED AS PER DOUGLAS   DRAWING ARB1164. REVISION M. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
